# SDR EY2R54036

- Difficulty date: May 3, 2000
- Submitted: May 5, 2000
- Operation: General aviation
- Filed by: Aircraft Propeller Service, LLC, repair station EY2R811K
- Make and model: Beech 200BEECH
- Engine: Pwa PT6*
- Propeller: Hartzl HCD4N3A
- System (JASC): 6111 · Propeller Blade Section
- Part: Fork
- Part number: 57D04952
- Part serial: 912NR
- Condition: Cracked
- Location: Forwardears
- Component: Propeller, Hartzl
- Component part number: HCD4N3A
- Stage of operation: IN
- How discovered: M
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD EARS OF PITCH CHANGE FOR CRACKED IN INBOARD RADIUS OF PITCH PIN ENGAGEMENT SLOTS.   2 EACH CRACKS.
